# SDR LR7A2022081703193

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 60,053 hours, 35,351 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: 3682081
- Condition: Broken
- Location: Only
- Part time: 60,053 hours, 35,351 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

AFTER SCHEDULED FLIGHT DURING CARGO HANDLING AFT CARGO DOOR ACTUATOR BRACKET BROKE LOOSE FROM AIRCRAFT STRUCTURE / AIRCRAFT FERRIED TO MAINTENANCE FACILITY.    LP 49513
